# SDR AALA202503174574

- Difficulty date: December 23, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND UPPER RADIUS OF WINDSHIELD CENTER POST LOWER ATTACHMENT AREA RH SIDE. MEASURE OF CRACK= 0.170 INCH. MAINTENANCE PERFORMED TIME LIMIT REPAIR (REPLACED CENTER WINDSHIELD FRAME POST) LOC BTW FR2 TO FR 4 AT LEVEL Y0 RH SIDE OF THE WINDSHIELD CENTER POST LOWER AREA IAW EA# 360716.
